# SDR CA010627042

- Difficulty date: June 22, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 305A
- Aircraft time: 13,962 hours
- Engine: Cont O47011B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 7565T1
- Condition: Failed
- Location: Engine
- Part time: 6 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALTERNATOR REMOVED FROM AIRCRAFT AFTER PILOT REPORTED NO INDICATION OF CHARGE AFTER HIS LAST LANDING. AFTER MAKING A FEW TEST, IT WAS DETERINED THAT THE ALTERNATOR WAS FAULTY. THIS NEW ALTERNATOR WAS INSTALLED ON THE AIRCRAFT AS A REPLACEMENT FOR THE PREVIOUS DEFECTIVE ALTERNATOR. UPON REMOVAL OF THE DEFECTIVE ASSEMBLY NO EXTERIOR DAMAGES WAS FOUND THAT COULD HAVE LEAD TO THE FAILURE.  SOMETHING INSIDE THE ALTERNATOR HAD FAILED BUT SINCE THE ALTERNATOR IS PARTIALLY SEALED AND IS ON WARRANTY COVERAGE NO FURTHER ACTION WAS TAKEN TO INVESTIGATE TH FAILED ASSEMBLY.
